Asymptotics for the minimum covariance determinant estimator

R.W. Butler, P.L. Davies, M. Jhun

    Research output: Contribution to journalArticleAcademicpeer-review

    181 Downloads (Pure)

    Abstract

    Consistency is shown for the minimum covariance determinant (MCD) estimators of multivariate location and scale and asymptotic normality is shown for the former. The proofs are made possible by showing a separating ellipsoid property for the MCD subset of observations. An analogous property is shown for the MCD subset computed from the population distribution.
    Original languageEnglish
    Pages (from-to)1385-1400
    Number of pages16
    JournalThe Annals of Statistics
    Volume21
    Issue number3
    DOIs
    Publication statusPublished - 1993

    Fingerprint Dive into the research topics of 'Asymptotics for the minimum covariance determinant estimator'. Together they form a unique fingerprint.

    Cite this